# SDR DXTA200701832

- Difficulty date: January 2, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 4,194 hours, 3,277 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THERE WAS A LARGE THROTTLE SPLIT AND TOOL, A LOT OF RT RUDDER TO MAINTAIN DIRECTIONAL CONTROL.  RESET FAULT, DISCONNECTED, CLEANED AND INSPECTED, RECONNECTED WIRING HARNESS IAW MM 73-20-02. PERFORMED ENGINE GROUND RUN.  NO DEFECTS NOTED.
